# SDR UPS99630907

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Part number: 11743407
- Condition: Defective
- Location: Rt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O SEAT BELT DEFECTIVE.  REMOVED AND REPLACED SEAT BELT.
